# SDR UIEA2021092602120

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 870815
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV STATUS MESSAGE DISPLAYED.( TRANSFERED TO MDDR 154127 PER MEL 36-11-02-02, CAT "C", DUE DATE: 06OCT21.BWI STA, 29SEP: LP 1314128, ITEM M9: REMOVED AND REPLACED RT ENG FAN AIR TEMP SENSOR IAW 767 AMM 36-11-17. OPS TEST GOOD. DMI CLEARED, PLACARDS REMOVED. DISP: DP @ 1043Z
